# SDR UHLA2008110700002

- Difficulty date: October 21, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000104
- Aircraft time: 8,782 hours, 8,823 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40304
- Part serial: ED0261
- Condition: No Test
- Location: L1 Door
- Part time: 7,532 hours, 1,373 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING JOB CARD S25-65-01-710-801AQ-1; L1 DOOR SLIDE FAILED OPS CHECK. DURING OPS CHECK THE FORWARD EDGE THAT DEPLOYS TOWARDS THE GROUND DID NOT CLEAR THE YELLOW STRAP ON THE FORWARD SIDE RESULTING IN A LARGE BUMP IN THE CENTER OF THE SLIDE WHEN DEPLOYED, RESULTING IN THE SLIDE NOT SITTING LEVEL WITH THE GROUND.
